# SDR DL72S961852

- Difficulty date: August 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521DA
- Make and model: Boeing 727232
- Aircraft serial: 21472
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583126
- Condition: Corrosion
- Location: Bs 1166
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION IN THE AFT LAVATORY SERVICE PANEL CUTOUT.  LOCATED JUST AFT OF STA 1166.  REPAIRED IN ACCORDANCE WITH FAA/DER FORM 8110-3, DER DESIGNATION SO-831, DATED AUGUST 2, 1996.
